<  Back to the Polytechnique Montréal portal

Policy iteration and coupled Riccati solutions for dynamic graphical games

Mohammed I. Abouheaf and Magdi Sadek Mahmoud

Article (2017)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/38900/
Journal Title: International Journal of Digital Signals and Smart Systems (vol. 1, no. 2)
Publisher: Inderscience Enterprises
DOI: 10.1504/ijdsss.2017.088058
Official URL: https://doi.org/10.1504/ijdsss.2017.088058
Date Deposited: 18 Apr 2023 15:03
Last Modified: 05 Apr 2024 11:34
Cite in APA 7: Abouheaf, M. I., & Mahmoud, M. S. (2017). Policy iteration and coupled Riccati solutions for dynamic graphical games. International Journal of Digital Signals and Smart Systems, 1(2), 143-162. https://doi.org/10.1504/ijdsss.2017.088058

Statistics

Dimensions

Repository Staff Only

View Item View Item